Translator Disclaimer
1 February 2013 Sharp inequalities for the Beurling–Ahlfors transform on radial functions
Rodrigo Bañuelos, Adam Osȩkowski
Duke Math. J. 162(2): 417-434 (1 February 2013). DOI: 10.1215/00127094-1962649

Abstract

For 1p2, we prove sharp weak-type (p,p)-estimates for the Beurling–Ahlfors operator acting on the radial function subspaces of Lp(C). A similar sharp Lp-result is proved for 1<p2. The results are derived from martingale inequalities which are of independent interest.

Citation

Download Citation

Rodrigo Bañuelos. Adam Osȩkowski. "Sharp inequalities for the Beurling–Ahlfors transform on radial functions." Duke Math. J. 162 (2) 417 - 434, 1 February 2013. https://doi.org/10.1215/00127094-1962649

Information

Published: 1 February 2013
First available in Project Euclid: 24 January 2013

zbMATH: 1277.60076
MathSciNet: MR3018958
Digital Object Identifier: 10.1215/00127094-1962649

Subjects:
Primary: 60G46
Secondary: 42B20

Rights: Copyright © 2013 Duke University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.162 • No. 2 • 1 February 2013
Back to Top